# SDR SWIA200616145

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 31,191 hours, 26,647 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 290
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 15,779 hours, 12,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"YD2 INOP" STATUS MSG.   REPLACED YD2 IAW MM 22-22-01.  OPERATIONAL CHECK GOOD.
